| Model Number |
72404452 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Purulent Discharge (1812); Unspecified Infection (1930)
| Date of Event |
08/06/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient with an inflatable penile prosthesis (ipp) developed an infection, with purulent discharge observed at the incision site.As a result, the pump was explanted and replaced.No device-related issues were identified, and no further patient complications were reported.
Additional Manufacturer Narrative
D4.Concomitant product udi for reservoir is (b)(4).There was no device available for analysis; therefore, no physical or visual analysis of the product could be performed.The reported patient symptom of infection and purulent discharge are known risks associated with implant of these device as indicated in the instructions for use (ifu).Based on the information available, a conclusion code of known inherent risk of device was assigned to this investigation.